The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (992 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 6, 1982, pp. 35–44
DOI: 10.4171/ZAA/39

Published online: 1982-12-31

A regularization method in the Cauchy problem for holomorphic functions

Eberhard Wagner[1] and Lothar von Wolfersdorf

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

In the paper a regularization method in the Cauchy problem for holomorphic functions in the unit disk is proposed, which relies on the embedding of this problem into a family of Carleman conjugacy problems.

No keywords available for this article.

Wagner Eberhard, von Wolfersdorf Lothar: A regularization method in the Cauchy problem for holomorphic functions. Z. Anal. Anwend. 1 (1982), 35-44. doi: 10.4171/ZAA/39